# SDR UPS802614

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'B' CHECK, MAINTENANCE FOUND A CRACK IN FUS SKIN AFT LEFT CORNER OF NOSE WHEEL WELL CUT OUT.  REPAIRED PER UPS EO DC8-5330-4154A.
